Alert archive / Oklahoma / Severe Thunderstorm Warnings in 1995
Severe Thunderstorm Warning 24, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Feb 27, 1995, 12:24 AM CST for Okmulgee County, Oklahoma. It was in force for 51 min.
The area
The counties it named.
The facts
- Issued
- Feb 27, 1995, 12:24 AM CST (06:24 UTC)
- Expired
- Feb 27, 1995, 1:15 AM CST
- In force
- 51 min
- Issued by
- NWS Tulsa, OK
- Area
- Whole counties
County Okmulgee County, OK
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.4 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1047 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1188 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 286 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 TTAA00 KTUL 270627 RRA SVRTUL OKC111-270715- BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 1224 AM CST MON FEB 27 1995 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A SEVERE THUNDERSTORM WARNING EFFECTIVE UNTIL 115 AM CST FOR PEOPLE IN THE FOLLOWING LOCATIONS... IN NORTHEAST OKLAHOMA ...CENTRAL AND SOUTHERN OKMULGEE COUNTY AT 1223 AM CST...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE THUNDERSTORM JUST EAST OF BEGSS. THIS STORM IS MOVING SOUTHEAST AT 20 MPH. OKMULGEE IS IN THE PATH OF THIS STORM. HAIL TO THE SIZE OF DIMES AND WIND GUSTS TO 60 MPH CAN BE EXPECTED IN THE WARNED AREA. KEEP TUNED TO THIS STATION FOR THE LATEST WEATHER BULLETINS.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 26, 9:09 PM CST, 3 hours 15 minutes earlier.
Area forecast discussion, Feb 26, 9:09 PM CST, 3 hours 15 minutes before
AREA FORECAST DISCUSSION FOR EASTERN OKLAHOMA NATIONAL WEATHER SERVICE TULSA OK 905 PM CST SUN FEB 26 1995 ISOLD SVR WX CONTINUES OVR ERN OK TNGT...ESPECIALLY ALG A SHORT SW-NE LN OF STRMS S OF TUL. THIS LN IS BEING FED BY 10 TO 20 KTS OF SLY SFC INFLOW...SFC DWPTS ARND 60F...H85 DWPTS FM 8-10C AND THE EXIT RGN OF A 40 KT MID LVL JET. IN ADDITION...STRMS CONTINUE TO REDEVELOP NR PNC WHERE BEST INFLOW IS POINTED AND OTHER STRMS CONTINUE OVR SERN KS AHD OF INTIAL CD FNT...SO PROBABLY WON'T MESS WITH POPS TONIGHT. NOTED NEW 94E...BUT THINK CELL MOVEMENT IS FAST ENUF TO PREVENT SIGN FLOOD PROBLEMS. NEW ETA SLIGHTY FASTER WITH LEAD SHRTWV WHICH IS EXPCTD TO MOVE TO NR FYV BY 12Z. IN THIS RESPECT...GOING FCST LUKS OK WITH ACTIVITY CONTINUING THRU THE NGT AND LOW POPS IN THE MRNG. OTHERWISE...INTIAL CD FNT SHUD PUSH THRU MOST OF ERN OK BY TOMORROW EVENING...WITH ARCTIC FNT SAGGING INTO NRN KS BY 00Z TUE AND THEN SURGING THRU ERN OK pTUE NGT. .TUL...TOR WATCH #76 ZNS 54>56/59>61/64>66 TIL MIDNIGHT. HODGES BEGINNING AT 1000 AM MARCH 21 1995 THIS AREA FORECAST DISCUSSION WILL BE EXPANDED TO INCLUDE THE NORTHWEST CORNER OF ARKANSAS.
In the hours before
Local storm report, Feb 26, 9:12 PM CST, 3 hours 12 minutes before
STORM REPORT
NATIONAL WEATHER SERVICE TULSA, OK
912 PM CST SUN FEB 26 1995
REPORT FROM THIS AFTERNOON FEB 26 1995
TIME (CST) COUNTY/STATE EVENT
910 PM OKFUSKEE NICKEL AND LARGER HAIL 6 MILES NORTH OF
OKEMAH ON HIGHWAY 56.Local storm report, Feb 26, 9:22 PM CST, 3 hours 2 minutes before
STORM REPORT NATIONAL WEATHER SERVICE TULSA, OK 920 PM CST SUN FEB 26 1995 REPORT FROM THIS AFTERNOON FEB 26 1995 TIME (CST) COUNTY/STATE EVENT 625 PM OSAGE/OK DIME SIZE HAIL AT WEBB CITY. 630 PM PAWNEE/OK GOLFBALL SIZE HAIL AT MARAMEC. 635 PM OSAGE/OK DIME SIZE HAIL AT SHIDLER.
Local storm report, Feb 26, 9:34 PM CST, 2 hours 50 minutes before
STORM REPORT NATIONAL WEATHER SERVICE TULSA, OK 934 PM CST SUN FEB 26 1995 REPORT FROM THIS AFTERNOON FEB 26 1995 TIME (CST) COUNTY/STATE EVENT 915 PM-930 PM PAWNEE/OK HAIL UP TO QUARTER SIZE AT SKEDEE.
Local storm report, Feb 26, 9:35 PM CST, 2 hours 49 minutes before
STORM REPORT NATIONAL WEATHER SERVICE TULSA, OK 934 PM CST SUN FEB 26 1995 REPORT FROM THIS AFTERNOON FEB 26 1995 TIME (CST) COUNTY/STATE EVENT 915 PM-930 PM PAWNEE/OK HAIL UP TO QUARTER SIZE AT SKEDEE.
Local storm report, Feb 26, 11:36 PM CST, 48 minutes before
STORM REPORT NATIONAL WEATHER SERVICE TULSA, OK 1136 PM CST SUN FEB 26 1995 REPORT FROM THIS EVENING FEB 26 1995 TIME (CST) COUNTY/STATE EVENT 1022 PM TULSA/OK DIME TO NICKEL SIZE HAIL AT JENKS. 1030 PM MCINTOSH/OK DIME SIZE HAIL SOUTH OF HITCHITA. 1032 PM TULSA/OK DIME TO NICKEL SIZE HAIL 91ST/DELAWARE. 1050 PM CREEK/OK DIME SIZE HAIL AT KELLEYVILLE.
Local storm report, Feb 26, 11:41 PM CST, 43 minutes before
STORM REPORT NATIONAL WEATHER SERVICE TULSA, OK 1136 PM CST SUN FEB 26 1995 REPORT FROM THIS EVENING FEB 26 1995 TIME (CST) COUNTY/STATE EVENT 1022 PM TULSA/OK DIME TO NICKEL SIZE HAIL AT JENKS. 1030 PM MCINTOSH/OK DIME SIZE HAIL SOUTH OF HITCHITA. 1032 PM TULSA/OK DIME TO NICKEL SIZE HAIL 91ST/DELAWARE. 1050 PM CREEK/OK DIME SIZE HAIL AT KELLEYVILLE.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 6:29 PM CST | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 46 min |
| Feb 26, 6:53 PM CST | Severe Thunderstorm Warning | TSA | Creek | 52 min |
| Feb 26, 8:05 PM CST | Severe Thunderstorm Warning | TSA | Okfuskee | 40 min |
| Feb 26, 8:17 PM CST | Severe Thunderstorm Warning | TSA | Creek, Okmulgee | 43 min |
| Feb 26, 8:50 PM CST | Severe Thunderstorm Warning | TSA | Okfuskee | 40 min |
| Feb 26, 8:56 PM CST | Severe Thunderstorm Warning | TSA | Okmulgee | 49 min |
| Feb 26, 9:25 PM CST | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 50 min |
| Feb 26, 9:30 PM CST | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 45 min |
| Feb 26, 9:53 PM CST | Severe Thunderstorm Warning | TSA | McIntosh | 52 min |
| Feb 26, 10:04 PM CST | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 41 min |
| Feb 26, 10:45 PM CST | Severe Thunderstorm Warning | TSA | Creek | 45 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 1995Every severe thunderstorm warning in 1995
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.